# SDR QXEA2012051600382

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 24,188 hours, 21,784 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LT FLAP TRACK HAS WORN AREA ON INBD WEB.  REMOVED LOOSE MATERIAL, POLISHED AND BROKE SHARP EDGES IAW RD 8/4-57-1238.  CONFIRMED CRACK FREE AREA REF 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  REMAINING THICKNESS WITHIN LIMITS IAW RD 8/4-57-1238.  COMPLIED WITH RD 8/4-57-1238.
